# SDR P8UF200400001

- Difficulty date: July 8, 2004
- Submitted: July 10, 2004
- Operation: Air carrier
- Aircraft: N833LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46937
- Aircraft time: 81,437 hours, 26,014 cycles
- Engine: Ge CF650*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AJG70415533
- Part serial: 102702085
- Condition: Failed
- Location: Nr 1 Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT CREW NOTICED HYDRAULIC LOSS ON SYSTEM NR 1, CAPTAIN DECIDED FLIGHT BACK TO POINT OF DEPARTURE.
